# SDR AALA202204140415

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,784 hours, 10,638 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 26118111
- Condition: Reads Low
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D, J

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT AIR INTERRUPTED BACK TO DFW ON ACCOUNT OF NUMBER 6 TIRE PRESSURE LOW. MESSAGE INDICATES 1 PSI. EMERGENCY WAS DECLARED AIRCRAFT DUMPED FUEL AT FLIGHT LEVEL 330 - 300 O90/80 NM. REPLACED NUMBER 6 MAIN WHEEL AND TIRE ASSEMBLY PER AMM 32-45-01.
